Finally started my medication / testicular pain due to minoxidal ? - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 9 of 9
  1. #1
    Junior Member
    Join Date
    Nov 2011
    Posts
    28

    Default Finally started my medication / testicular pain due to minoxidal ?

    hey guys! So after pondring upon it for months , i finally got d courage to see a dermo. Altho he din tel me xctly , d root cause of my problem but he did accept that m thinning from my frontal areas. He has prescribed me some meds , m giving the description -

    Follibest shampoo - a ph balanced hair lost solution, to b applied on alternate days.
    Minoxidal 10% - 1 ml , two times a day.
    Betage lotion - 30 - 40 drops after applyng minox.
    Vitamin and mineral tablets along wid d meds above.

    I hv started my coarse yestrday. N since then m having a very soft and mild pain in my testicles. I v read about the side effects of minox nd it doesnt mention testicular pain. So, does ne1 else had d sm experience ? Pls cm up.

    P.s. - fyt for hair is a costly matter, specialy for a student lyk me.

  2. #2
    Junior Member
    Join Date
    Nov 2011
    Posts
    28

    Default

    Quote Originally Posted by Scorpion View Post
    Minox won't give you ball pain. It's just your placeboing all over the place.
    m jst telln wt m experiencing. Plus i dnt need ur opinion. Ur a TROLL....

  3. #3
    Senior Member
    Join Date
    Nov 2011
    Posts
    250

    Default

    Quote Originally Posted by Scorpion View Post
    I'm not a troll dude.
    oh yes you are Mr Trolly Troll

  4. #4
    Senior Member BaldinLikeBaldwin's Avatar
    Join Date
    Apr 2012
    Posts
    224

    Default

    neither of those are prescription drugs

    you've been had mate

  5. #5
    Senior Member
    Join Date
    Aug 2011
    Posts
    109

    Default

    I haven't ever heard of testicular pain with minoxidil, do you know what ingredients are in the vitamin and mineral tablets? Also, it seems like whenever testicular pain is a side effect of hairless treatment drugs it subsides after a little while so I guess you could wait a week or two to see if it goes away and if not talk to your doctor about it.

  6. #6
    Senior Member
    Join Date
    May 2011
    Location
    Scandinavia
    Posts
    191

    Default

    Quote Originally Posted by stressdfella View Post
    hey guys! So after pondring upon it for months , i finally got d courage to see a dermo. Altho he din tel me xctly , d root cause of my problem but he did accept that m thinning from my frontal areas. He has prescribed me some meds , m giving the description -

    Follibest shampoo - a ph balanced hair lost solution, to b applied on alternate days.
    Minoxidal 10% - 1 ml , two times a day.
    Betage lotion - 30 - 40 drops after applyng minox.
    Vitamin and mineral tablets along wid d meds above.

    I hv started my coarse yestrday. N since then m having a very soft and mild pain in my testicles. I v read about the side effects of minox nd it doesnt mention testicular pain. So, does ne1 else had d sm experience ? Pls cm up.

    P.s. - fyt for hair is a costly matter, specialy for a student lyk me.

    Your spelling is giving me testicular pain.

  7. #7
    Junior Member
    Join Date
    Nov 2011
    Posts
    28

    Default

    Quote Originally Posted by the_dude78 View Post
    Your spelling is giving me testicular pain.
    sorry dude. I use short form too much. Guess i am addicted to texting. Neways, hope your testicular pain goes away now.

  8. #8
    Junior Member
    Join Date
    Nov 2011
    Posts
    28

    Default

    Quote Originally Posted by BaldinLikeBaldwin View Post
    neither of those are prescription drugs

    you've been had mate
    what do you want to say? I know minox is not a prescription drug. Maybe, none of them is. But that doesnt mean u can just go to a chemist and ask for wteva that comes into your mind. Its always good to consult a specialist first.

  9. #9
    Junior Member
    Join Date
    Nov 2011
    Posts
    28

    Default

    Quote Originally Posted by lucrio View Post
    I haven't ever heard of testicular pain with minoxidil, do you know what ingredients are in the vitamin and mineral tablets? Also, it seems like whenever testicular pain is a side effect of hairless treatment drugs it subsides after a little while so I guess you could wait a week or two to see if it goes away and if not talk to your doctor about it.
    thanx man, finally one reasonable reply. N yeah , i havent read about it either. But its happening and it happens when i apply minox. I know that because i started minox few days before the pills. N the pain started at that time only. Yes, maybe i have to stop taking meds for a few days and see what happens.

Similar Threads

  1. Just went on Propecia and having slight testicular pain
    By speedman in forum Introduce Yourself & Share Your Story
    Replies: 10
    Last Post: 11-15-2019, 04:12 PM
  2. minoxidal widout propecia?
    By stressdfella in forum Men's Hair Loss: Start Your Own Topic
    Replies: 21
    Last Post: 02-22-2012, 10:01 AM
  3. Question about pain after hairtransplant. Is the pain permanent?
    By Paso in forum Hair Transplant: Start Your Own Topic
    Replies: 16
    Last Post: 07-05-2011, 08:06 PM
  4. Turns out I may have testicular cancer
    By 19nbald in forum Introduce Yourself & Share Your Story
    Replies: 4
    Last Post: 06-20-2011, 03:49 AM
  5. propecia,minoxidal 5% and nizoral what to phase out?
    By scott1974 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 1
    Last Post: 08-07-2010, 05:43 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

FUE 2686FU - Dr Lupanzula - Medikemos
09-18-2020 04:33 AM
by Spear1
Last Post By Spear1
Today 10:25 AM
Dr. Bisanga - Motorised v Manual FUE
Today 10:15 AM
Last Post By Raphael84hair
Today 10:15 AM
Download ringtones for mobile phones
06-03-2021 12:08 AM
Last Post By TheodoreHill
Today 03:09 AM
Repair case at 13 months by Dr. Lindsey
05-12-2021 06:51 AM
Last Post By monicagreen
Today 02:08 AM